| Model Number |
39200 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1:(b)(6).
Event or Problem Description
It was reported that entrapment on guidewire occurred.The 99% stenosed target lesion was located in severely tortuous and severely calcified left common iliac artery.A 12x60x75 epic vascular stent was advanced to treat the lesion.However, during the procedure, the device got stuck with a 0.035x180cm non-boston scientific guidewire and can no longer be removed.The entire system was removed and the procedure was completed with a different device.There were no patient complications nor injuries reported.